# SDR SWIA200921694

- Difficulty date: May 26, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 16,247 hours, 13,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4559 - ONE CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  RELAMPED.
